# SDR AALA202210103138

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 53,780 hours, 24,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT DISPLAYED DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
